Advertisement

LMI-Based \(\mathcal{H}_{\infty }\)-Boundary Control of Nonsmooth Parabolic and Hyperbolic Systems

  • Yury V. Orlov
  • Luis T. Aguilar
Chapter
Part of the Systems & Control: Foundations & Applications book series (SCFA)

Abstract

This chapter develops, in side-by-side fashion, exponential stability analysis and \(\mathcal{L}_{2}\)-gain analysis via the Lyapunov method for scalar uncertain distributed parameter systems, governed by nonsmooth partial differential equations of the parabolic and hyperbolic types. The nonsmooth uncertainties are admitted to be time-, space-, and state-dependent, with a priori known upper and lower bounds. Sufficient exponential stability conditions with a given decay rate are derived in the form of linear matrix inequalities for both systems. These conditions are then utilized to synthesize \(\mathcal{H}_{\infty }\)-static output-feedback boundary controllers of the systems in question. Numerical examples illustrate the efficacy of the method.

Keywords

Semilinear parabolic system Semilinear hyperbolic system Boundary control Boundary sensing Disturbance attenuation 

References

  1. 18.
    Bensoussan, A., Prato, G.D., Delfour, M., Mitter, S.: Representation and Control of Infinite Dimensional Systems, vol. 2. Birkhauser, Boston (1993)CrossRefzbMATHGoogle Scholar
  2. 22.
    Boskovic, D.M., Krstic, M.: Stabilization of a solid propellant rocket instability by state feedback. Int. J. Robust Nonlinear Control 13, 483–495 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 35.
    Curtain, R., Zwart, H.: An Introduction to Infinite-Dimensional Linear Systems. Springer, New York (1995)CrossRefzbMATHGoogle Scholar
  4. 43.
    Foias, C., Ozbay, H., Tannenbaum, A.: Robust Control of Infinite Dimensional Systems: Frequency Domain Methods. Springer, London (1996)zbMATHGoogle Scholar
  5. 51.
    Fridman, E., Orlov, Y.: An LMI approach to \(\mathcal{H}_{\infty }\) boundary control of semilinear parabolic and hyperbolic systems. Automatica 45(9), 2060–2066 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 62.
    Henry, D.: Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Mathematics. Springer, New York (1981)zbMATHGoogle Scholar
  7. 65.
    Ikeda, K., Azuma, T., Uchida, K.: Infinite-dimensional LMI approach to analysis and synthesis for linear time-delay systems. Kibenetika 37(4), 505–520 (2001)zbMATHMathSciNetGoogle Scholar
  8. 71.
    Khalil, H.: Nonlinear Systems, 3rd edn. Prentice Hall, Englewood Cliffs (2002)zbMATHGoogle Scholar
  9. 74.
    Krasnoselskii, M., Zabreyko, P., Pustylnik, E., Sobolevski, P.: Integral Operators in Spaces of Summable Functions. Noordhoff, Leyden (1976)CrossRefGoogle Scholar
  10. 85.
    Nicaise, S., Pignotti, C.: Stabilization of the wave equations with variable coefficients and boundary condition of memory type. Asymptot. Anal. 50(1–2), 31–67 (2006)zbMATHMathSciNetGoogle Scholar
  11. 96.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York (1983)CrossRefzbMATHGoogle Scholar
  12. 124.
    van Keulen, B.: \(\mathcal{H}_{\infty }\) Control for Distributed Parameter Systems: A State Space Approach. Birkhauser, Boston (1993)Google Scholar

Copyright information

© Springer Science+Business Media, New York 2014

Authors and Affiliations

  • Yury V. Orlov
    • 1
  • Luis T. Aguilar
    • 2
  1. 1.Electronics and TelecommunicationCICESE Research CenterEnsenadaMexico
  2. 2.Centro de Investigación y Desarrollo de Tecnología DigitalInstituto Politécnico NacionalTijuanaMexico

Personalised recommendations